# SDR SCNA20210205042

- Difficulty date: January 28, 2021
- Submitted: February 5, 2021
- Operation: Air carrier
- Aircraft: N814SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30620
- Aircraft time: 58,058 hours, 31,731 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Damaged
- Location: Rt Wg Flap Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FLAP TRACK FAIRING NR 6 HAS BULB SEAL RETAINER FASTENERS PULLING THOUGH SKIN.  REPAIRED SKIN AT BULB SEAL RETAINER FASTENERS ON RT WING FLAP TRACK FAIRING NR 6 IAW SRM 57-53-70-2R-2 PARA 5.
